# SDR UIEA2019102215772

- Difficulty date: October 21, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 79,048 hours, 17,353 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Indicator
- Condition: Inoperative
- Location: Outflow Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: H

## Discrepancy

OVERHEAD PANEL; OUTFLOW VALVE POSITION INDICATOR INOPERATIVE, INDICATES FULL OPEN AT ALL TIMES. PRESSURIZATION NORMAL IN FLIGHT. ( TRANSFERRED TO MDDR #119464 IAW 21-33-04, CAT 'C', DUE DATE: 31-OCT-19. PLACED P/N 130502-7 ON ORDER W/ MCC.  LP 1048322 - M4: PERFORMED OPS CHECK OF THE OUTFLOW VALVE ALL MANUAL MODE. OUTFLOW VALVE OPERATES CORRECTLY BUT NO INDICATIONS IAW AMM 21-31-03. THEN, CHECKED CONTINUITY BETWEEN CABIN PRESS CONTROL UNIT AND CABIN SELECTOR PANEL PINS 1 & 8, 2 & 20, 8 & 30, NO FAULTS.   LP 1048322 - M6: PER WDM 21-31-11 SH1 & SH2, CLEANED VALVE POSITION SWITCHES. OBSERVED SLIGHT  DEFLECTIONS, ALL IN THE CABIN PRESSURE CONTROL UNIT. MDDR 119464 REMAINS OPEN AT THIS TIME.  LP 1091202 - M4: REMOVED AND REPLACED CABIN PRESSURE SELECT PANEL IAW AMM 21-31-01, OPS CHECK GOOD. THIS CLEARS DMI 119464. MCC NOTIFIED AND PLACARD REMOVED.  )
